# SDR 01FDEA00348

- Difficulty date: May 15, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 4,423 hours, 2,301 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 REVERSER PRESSURED ECAM WARNING CAME ON AT 75 KIAS T/O ROLL.
